# SDR USAA2009050491062

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 49,114 hours, 19,200 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT 320 LAS-ORD - DIVERSION - BOTH A/C PACKS FAULTED / OVERHEATED AT FL 370.  DESCENDED TO FL 210 AND BOTH PACKS COOLED ENOUGH TO TURN BACK ON.  BOTH PACKS STABILIZED AT HI FLOW/ 170 C.  ENGINE HP BLEED ON ALMOST CONSTANTLY EXCEPT IN DESCENT.  AIRCRAFT DIVERTED TO PHX.   MAINTENANCE FOUND NR 1 PACK PLENUM CHAMBER INNER CHAMBER TORN APART.  REPLACED IAW AIRBUS MAINTENANCE MANUAL 21-52-22.
